# SDR SWAA2020030942262

- Difficulty date: March 3, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) RH HORIZONTAL STAB, CRACK ON SECOND STIFFENER, LWR. I/B SIDE STA. 92.70 CUTOUT DAMAGE AREA.DIM: (.900" X .167") AT R/H HORIZ. STAB SECOND STIFFENER STA. 92.70. FABRICATED LOCATED, DRILLED & INSTALLED T-ANGLE, ANGLE, SHIM. IAW B737 SRM 55-10-09. (Y000420)        NO FURTHER EVALUATION IS NECESSARY PER EA 1-751-1151
